MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8401
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of an unspecified quantity of interlink system non-dehp i.V.Catheter extension sets leaked an unspecified chemotherapy solution.The leak was observed at the junction between the drip chamber and tubing.The event occurred during an unknown process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H4: the device was manufactured between 09/04/2023 - 09/05/2023.H11: the actual device was not available; however, four (4) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The sets underwent pressure and clear passage under water testing and the devices all performed according to product specifications.The sets also were primed, and no leaks or issues were noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Corrected information: d1: brand name, d4: model#, d4: catalogue#, d4: lot#, d4: lot#, d4: expiration date, d4: unique identifier (udi)#, g1: device manufacturer name, g1: device manufacturer address 1, g1: device manufacturer city, g1: device manufacturer state, g1: device manufacturer country, g1: device manufacturer postal code, and g4: pma/510k # or bla #.H11: upon further follow up, the device 2n3374 does not have a drip chamber and the customer corrected the device product code to be 2r8401 with lot number: r23i02130.The evaluation of the 4 companion samples are of the product code: 2r8401 with lot number: r23i02130.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h11
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20033063
Report Number1416980-2024-04423
Device Sequence Number15058781
Product Code FPA
UDI-Device Identifier00085412565767
UDI-Public(01)00085412565767(10)R23I02130(17)250901
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2025
Device Model Number2R8401
Device Catalogue Number2R8401
Device Lot NumberR23I02130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/25/2024
09/27/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/27/2024
09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY SOLUTION.
Patient SexUnknown